Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

Isomorphism rigidity in entropy rank two.

Einsiedler, M. and Ward, T. (2005) 'Isomorphism rigidity in entropy rank two.', Israel journal of mathematics., 147 (1). pp. 269-284.

Abstract

We study the rigidity properties of a class of algebraic Z^3-actions with entropy rank two. For this class, conditions are found which force an invariant measure to be the Haar measure on an affine subset. This is applied to show isomorphism rigidity for such actions, and to provide examples of non-isomorphic Z^3-actions with all their Z^2-sub-actions isomorphic. The proofs use lexicographic half-space entropies and total ergodicity along critical directions.

Item Type:Article
Full text:PDF - Accepted Version (207Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1007/BF02785368
Publisher statement:The original publication is available at www.springerlink.com
Record Created:12 Oct 2012 12:05
Last Modified:17 Oct 2012 10:26

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library